MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TEST,MONO,CASS,25 TEST

Medline Industries, LP MEDLINE; TEST,MONO,CASS,25 TEST
Catalog Number MPH50025M
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "one box of medline brand mono test kits failed qc tests 2 times.".
 
Additional Manufacturer Narrative
It was reported that the brand mono test kits failed qc tests 2 times.This is a vendor product and the investigation will be done by the vendor or vendor affiliates; medline quality has yet to receive the requested information from the customer and follow up with the customer was unsuccessful.The reported problem could not be evaluated, and the cause was documented as "unconfirmed defect - sample required to determine cause." if a sample, photo, and/or additional information becomes available, this complaint will be reopened to be further investigated, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TEST,MONO,CASS,25 TEST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50867169
Report Number1417592-2026-48548
Device Sequence Number10674467
Product Code KTN
UDI-Device Identifier30888277191895
UDI-Public30888277191895
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K961024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH50025M
Device Lot Number222G11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown